Action of Hecke Operator T(p) on Theta Series.
Mathematische Annalen, Tome 247 (1980), pp. 245-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__247_163361,
author = {Anatolii N. Andrianov},
title = {Action of {Hecke} {Operator} {T(p)} on {Theta} {Series.}},
journal = {Mathematische Annalen},
pages = {245--254},
year = {1980},
volume = {247},
zbl = {0407.10021},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__247_163361/}
}
Anatolii N. Andrianov. Action of Hecke Operator T(p) on Theta Series.. Mathematische Annalen, Tome 247 (1980), pp. 245-254. http://geodesic.mathdoc.fr/item/MAN_1980__247_163361/